Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The equations defining a curve of genus $ 4$

Author: George R. Kempf
Journal: Proc. Amer. Math. Soc. 97 (1986), 219-225
MSC: Primary 14H40; Secondary 30F10
MathSciNet review: 835869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For most curves of genus 4 and characteristic $ \geqslant 3$ the second osculating cone of the theta divisor is the cone over the canonical curve.

References [Enhancements On Off] (What's this?)

  • [1] L. Ehrenpreis and H. M. Farkas, Some refinements of the Poincaré period relation, Discontinuous groups and Riemann surfaces (Proc. Conf., Univ. Maryland, College Park, Md., 1973) Princeton Univ. Press, Princeton, N.J., 1974, pp. 105–120. Ann. of Math. Studies, No. 79. MR 0361056
  • [2] George Kempf, On the geometry of a theorem of Riemann, Ann. of Math. (2) 98 (1973), 178–185. MR 0349687
  • [3] -, Abelian integrals, Monografias Inst. Mat. No. 13, Univ. Nacional Autonoma Mexico, 1984.
  • [4] George R. Kempf, On algebraic curves, J. Reine Angew. Math. 295 (1977), 40–48. MR 0457449

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H40, 30F10

Retrieve articles in all journals with MSC: 14H40, 30F10

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society